Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Edema, Neuropathy anyone?


11-19-2015, 04:33 PM   #1
Novax
 
Join Date: Nov 2015
Location: Austin, Texas
Edema, Neuropathy anyone?

Has anyone experienced ankle edema? I have never had it in my life now shortly after my 3rd infusion my socks are leaving deep marks on my skin. I also have neuropathy in my right foot - started after 2nd infusion. B-12 low normal so tried shots and it helped a little but over a month after sky high B-12 levels attained I still have some numbness. GI doc also thinks I'm crazy and that it isn't related but I lived 48 years without any of this and it suddenly starts when I begin Remicade. All lab work looks perfect - nothing points to anything wrong with me on CBC, Metabolic Panel and Amylase/Lipase.
11-20-2015, 12:19 PM   #2
Echodog
 
Join Date: Jun 2013
This is slightly different but may fall into the same category. A few years ago, I noticed a rash on my lower leg and it was a little inflamed and red. My GP was sure is was from Crohns. I've had Crohns since I was 6 and this was the first time I'd seen anything like this in almost 40 years. It went away on its own although it took a month or two.


Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Edema, Neuropathy anyone?
Thread Tools


All times are GMT -5. The time now is 11:51 AM.
Copyright 2006-2017 Crohnsforum.com